Nevada, 2013

Flash Flooding in Nevada, September 1 to 4, 2013

September 1 to 4, 2013 · NWS VEF · 5 events in 2 counties and zones

Lingering monsoon moisture from a strong push in late August continued to fuel thunderstorms over the Mojave Desert through early September. Several storms produced flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.0 million
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS VEF wrote it up.

Lingering monsoon moisture from a strong push in late August continued to fuel thunderstorms over the Mojave Desert through early September. Several storms produced flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Sep 1, 8:57 AM PST, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 1, 8:57 AM PST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
957 AM PDT SUN SEP 1 2013

.SYNOPSIS...MOIST AND UNSTABLE AIR WILL ONCE AGAIN RESULT ON SHOWERS
AND THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING ESPECIALLY
ACROSS SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE HIGHER ELEVATIONS
OF INYO COUNTY. THE PRIMARY THREAT WITH STORMS TODAY WILL ONCE AGAIN
BE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING. ALTHOUGH
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH THE
END OF THE WEEK...THE BEST CHANCES SHOULD BE NORTH AND EAST OF LAS
VEGAS. HIGH TEMPERATURES SHOULD GRADUALLY RETURN TO NEAR NORMAL
LEVELS BY THE MIDDLE OF THE WEEK.
&&

.UPDATE...MAIN CONCERN FOR TODAY IS WHETHER TO EXPAND THE FLASH
FLOOD WATCH INTO DEATH VALLEY NATIONAL PARK. WATER VAPOR LOOP SHOWED
MID LEVEL MOISTURE GRADIENT SURGING NORTH...POSSIBLY FOCUSING STORMS
FARTHER NORTH THAN DVNP LATER IN THE DAY. CONFIDENCE IS NOT HIGH
ENOUGH TO JUSTIFY EXPANSION...SO WILL STAND PAT FOR NOW. NO CHANGES
AT THIS TIME.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 304 AM PDT SUN SEP 1 2013

.SHORT TERM...CONVECTION HAS REFUSED TO GO AWAY TONIGHT ACROSS
MOHAVE, SOUTHERN CLARK AND NORTHEAST SAN BERNARDINO COUNTIES AS
ACTIVITY THAT DEVELOPED EARLIER BEHIND AN OUTFLOW BOUNDARY THAT
PUSHED SOUTH ACROSS THE AREA BLOSSOMED AND HAS MANAGED TO DUMP SOME
HEFTY AMOUNTS OF RAIN. ONE AUTOMATED RAIN GAUGE NEAR SEARCHLIGHT HAS
MEASURED 2.60 INCHES OF RAIN IN ABOUT 2 HOURS AND VERY HEAVY RAIN
WAS FALLING AROUND YUCCA AND OTHER AREAS IN SOUTH-CENTRAL MOHAVE
COUNTY. CLOUD TOPS HAVE ACTUALLY COOLED IN THE LAST HOUR OR SO WITH
THIS CONVECTIVE COMPLEX WITH VALUES PUSHING -72C WHICH IS IMPRESSIVE
FOR ANYTIME OF DAY BUT ESPECIALLY AT THIS HOUR OF THE NIGHT. THIS
CONVECTIVE COMPLEX OVER MOHAVE COUNTY WILL BE THE MAIN ISSUE WITH
THE INITIAL PORTIONS OF THE FORECAST AS IT MAY WORK OVER ENOUGH OF
THE SOUTHEAST PORTIONS OF THE AREA TO INHIBIT CONVECTION UNTIL LATER
TODAY OR EVEN POSSIBLY ALTOGETHER. ELSEWHERE THINGS HAVE RELATIVELY
CALMED DOWN AND CLOUD COVER HAS CLEARED OUT ESPECIALLY ACROSS MUCH
OF THE NORTHWEST CWFA.

FOR TODAY, THE FLOW ALOFT WILL START TO TAKE ON MORE OF A SOUTHWEST
COMPONENT ESPECIALLY ACROSS THE WESTERN PORTIONS OF THE CWFA. WHILE
THIS WILL TRY TO BRING IN SOME DRIER AIR, THERE IS SO MUCH MOISTURE
IN PLACE, ALONG WITH SUFFICIENT INSTABILITY, THAT IT IS HARD TO
DISCOUNT THUNDERSTORMS DEVELOPING ANYWHERE FROM LATE THIS MORNING
INTO THIS AFTERNOON AND EVENING. HOWEVER, LOOKING AT 700-300 MB
THETA E VALUES THERE IS A NOTICEABLE INCREASE IN VALUES ABOVE 340K
ACROSS LINCOLN, CLARK AND NORTHERN MOHAVE COUNTIES WHICH ALSO
MATCHES WHERE THE BEST COMPUTED CAPE VALUES ARE SHOWN. SO, WE HAVE
CONTINUED WITH THE HIGHEST POPS ACROSS THESE AREAS. IN ADDITION, A
WEAK RIPPLE IN THE MID-LEVELS (A WEAK INVERTED TROUGH) AND A
POTENTIAL ASSOCIATED PIECE OF ENERGY ARE SHOWN TO LIFT NORTHEAST
ACROSS SOUTHERN NEVADA LATE THIS AFTERNOON INTO THIS EVENING WHICH
MAY FURTHER HELP TO ENHANCE CONVECTION IN THESE AREAS AND COULD EVEN
KEEP IT GOING LATER THIS EVENING AND INTO LATE TONIGHT THAN WHAT WE
SEE GO ON ELSEWHERE. WITH THAT, I WENT AHEAD AND ADJUSTED UP POPS
FOR LINCOLN AND NORTHERN MOHAVE COUNTIES INTO THE LATER PORTIONS OF
TONIGHT. THE FLASH FLOOD WATCH WAS EXTENDED FOR THESE AREAS LAST
EVENING FOR THE ONGOING CONVECTION, SO EVEN THOUGH MODELS SHOW
THINGS NOT GETTING GOING UNTIL BETWEEN 10 AM AND NOON, IT WILL
REMAIN OUT. THE STEERING FLOW TODAY WILL BE STRONGER AND MORE WELL
DEFINED FROM THE SOUTHWEST THAN THE ZIG-ZAG NATURE WE HAD YESTERDAY,
AND THUS WE WILL NEED TO WATCH IN THE LAS VEGAS VALLEY FOR ACTIVITY
TO MOVE IN FROM THE SPRING MOUNTAINS BY LATE THIS MORNING AND INTO
THIS AFTERNOON. THIS COULD PRESENT PROBLEMS WITH THE CARPENTER 1
FIRE BURN AREA AND WE WILL NEED TO WATCH OUT AGAIN FOR DEBRIS FLOWS.

ELSEWHERE, BOTH THE GFS AND ECMWF AS WELL AS THE HRRR MODEL SUGGEST
THAT ACTIVITY SHOULD GET GOING ACROSS THE SOUTHERN SIERRA, WHITE
MOUNTAINS AS WELL AS MOUNTAINS OF ESMERALDA AND CENTRAL NYE
COUNTIES. ENOUGH INSTABILITY AND CAPE ARE SHOWN THERE AS IS MOISTURE
TO JUSTIFY ADDING THESE AREAS TO THE FLASH FLOOD WATCH, HOWEVER
SINCE ACTIVITY WILL LIKELY TAKE UNTIL LATER THIS MORNING, THE WATCH
WILL START HERE AT 11 AM. AGAIN, THE STEERING FLOW WILL BE FROM THE
SOUTHWEST WHICH COULD DRIVE STORMS THAT DEVELOP ALONG THE SOUTHERN
SIERRA CREST INTO THE OWENS VALLEY LATER THIS AFTERNOON AND THIS
EVENING. WE MAY GET A LITTLE MORE ISSUES WITH WIND HERE AS THERE
WILL BE A LITTLE MORE LOWER LEVEL DRYING THAT TAKES PLACE AND STORMS
MAY GET SOME MOMENTUM AS THEY DROP OFF THE MOUNTAINS AND INTO THE
VALLEYS AND THE AIR ACCELERATES DOWN THE TERRAIN.

TEMPS TODAY SHOULD BE A FEW DEGREES WARMER THAN SATURDAY, EXCEPT
WHERE CLOUDS ARE THICKER AND CONVECTION DEVELOPS EARLIER.

FOR LABOR DAY, THE TROUGH APPROACHING NORCAL WILL KEEP THE FLOW
ALOFT SOUTHWEST TO SOUTH. EVEN THOUGH A LITTLE DRYING TAKES PLACE
ACROSS SOUTHEAST CALIFORNIA, THERE IS STILL ENOUGH MOISTURE AND
INSTABILITY TO KEEP THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS
AROUND EVERYWHERE. HOWEVER, THE BEST MOISTURE REMAINS NORTH AND EAST
OF LAS VEGAS, WHICH IS WHERE THE HIGHEST POPS WERE PLACED. HOWEVER,
IT DOES APPEAR THAT THE COVERAGE OF STORMS WILL BE AS GREAT AS WHAT
WE COULD SEE TODAY. WITH A LESS IN THE WAY OF STORMS, THERE COULD BE
MORE SUN AND THUS TEMPS SHOULD BE A LITTLE WARMER.

ONE THING TO WATCH TODAY AND MONDAY WILL BE HOW MUCH ACTIVITY GETS
GOING ON THE MOIST-DRY INTERFACE AS THIS AREA MAY BE MORE ACTIVE
THAN WHAT THE MODELS SHOW. TODAY MAY HELP PROVIDE SOME CLUES AS TO
WHAT WE COULD SEE ALONG THAT INTERFACE TOMORROW.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE WILL
PERSIST ROUGHLY NEAR THE FOUR CORNERS AREA MONDAY NIGHT THROUGH
FRIDAY WITH GENERALLY A SOUTHERLY FLOW OVER THE FORECAST AREA. THIS
WILL KEEP MONSOON MOISTURE IN PLACE WITH ISOLATED TO SCATTERED
THUNDERSTORMS EACH DAY. THE GFS AND ECMWF ARE IN FAIR AGREEMENT FOR
A BIT OF A PATTERN CHANGE BY SATURDAY WITH A LOW PRESSURE SYSTEM
FINALLY MOVING EAST THROUGH THE PACIFIC NORTHWEST. THE RESULT IS A
WEST TO MAYBE EVEN NORTHWEST FLOW OVER THE NORTHERN PART OF THE
FORECAST AREA BRINGING IN DRIER AIR. THIS MAY BRING AN END TO THE
THUNDERSTORM CHANCES FOR THE FAR NORTH AND PARTS OF THE WESTERN CWA.
GUIDANCE CONTINUES TO INDICATE TEMPERATURES A TOUCH ABOVE NORMAL FOR
MOST OF THE LONG TERM.

.AVIATION...FOR MCCARRAN...WINDS WILL FAVOR TYPICAL DIURNAL TRENDS
AWAY FROM ANY SHRA/TSRA THROUGH TONIGHT. SCT-BKN CLOUDS AOA 10-15K
FEET ARE EXPECTED THROUGH TONIGHT. SHRA/TSRA ARE EXPECTED TO DEVELOP
IN AND AROUND THE LAS VEGAS VALLEY AND IN THE APPROACH CORRIDORS ON
TODAY AFTER 18Z AND DIMINISH BETWEEN 04Z AND 07Z MONDAY. GUSTY AND
ERRATIC WINDS...REDUCED CIGS AND VSBY ARE POSSIBLE IN AND NEAR ANY
SHRA/TSRA AND OUTFLOW BOUNDARIES WHICH MAY IMPACT CONFIGURATIONS.
THE FLOW IN THE ATMOSPHERE IS FROM THE SOUTHWEST TO WEST THROUGH
TONIGHT WHICH WOULD FAVOR PUSHING SHRA/TSRA IN FROM THE SPRING
MOUNTAINS TOWARD THE AIRPORT COMPLEX.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET WITH WINDS
FAVORING TYPICAL DIURNAL TRENDS THROUGH TONIGHT AWAY FROM ANY
SHRA/TSRA. REDUCED CIGS AND VSBY AND GUSTY AND ERRATIC WINDS IN AND
NEAR SHRA/TSRA WILL BE THE MAIN THREATS. SHRA AND TSRA ARE EXPECTED
AFTER 18Z SUNDAY BEFORE DECREASING AROUND 06Z MONDAY WITH ACTIVITY
MOST LIKELY IN LINCOLN, CLARK, ESMERALDA, MOHAVE, CENTRAL NYE AND
WESTERN INYO COUNTIES. SHRA/TSRA SHOULD MAINLY FROM EAST THROUGH
TONIGHT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ015-016-018>022.
     FLASH FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
     EVENING FOR NVZ014.
AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
     EVENING FOR CAZ519>521.
&&

MORGAN/STACHELSKI/HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 1, 2:11 AM PST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
311 AM PDT SUN SEP 1 2013

AZZ001>003-036-CAZ527-NVZ015-016-018>022-020700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
311 AM PDT SUN SEP 1 2013 /311 AM MST SUN SEP 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE
EXPECTED. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. THERE IS A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE
NORTHWEST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ519>521-NVZ014-020700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
311 AM PDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THIS
AFTERNOON AND WILL CONTINUE THROUGH MUCH OF THE EVENING. HEAVY RAIN
IS A POSSIBILITY WITH ANY STORMS. A FLASH FLOOD WATCH IS IN EFFECT
FROM 11 AM TO 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. THERE IS A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE
NORTHWEST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ522>526-NVZ017-020700-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
311 AM PDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. LOCALLY HEAVY RAIN IS
POSSIBLE WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED THUNDERSTORMS EACH DAY. THERE IS
A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE NORTHWEST ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 1, 5:12 AM PST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
612 AM PDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     FLASH FLOOD      1 NNW TOPOCK            34.73N 114.48W
09/01/2013                   MOHAVE             AZ   UNKNOWN

            A WEB CAM SHOWED FLASH FLOODING AT THE SACRAMENTO WASH
            AND THE OATMAN TOPOCK HIGHWAY. THE ROADWAY APPEARS TO BE
            IMPASSABLE.

&&

JH
Local storm report, Sep 1, 5:33 AM PST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
633 AM PDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       SSW OATMAN              35.03N 114.39W
09/01/2013  M1.50 INCH       MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED 1.5 INCHES OF RAIN FELL OVER THE COURSE
            OF 3 AND A HALF HOURS.

&&

CSTUMPF

The radar

The Las Vegas radar (KESX), 98 km away, was scanning. The volume nearest the first event began at 18:33 UTC.

Open the radar archive at this moment

Event by event

5 flash flood. Local standard time, as filed.

Flash Flood, Clark

When
September 1, 10:34 AM PST to 3:00 PM PST
Where
Clark County, 16.43 mi SW of Charleston Park to 11.59 mi W of Charleston Park
Cause
Heavy Rain / Burn Area
Property damage
$1.0 million
Reported by
Broadcast Media
Coordinates
36.102, -115.859

Heavy rain on the Carpenter One burn area produced major flash flooding. Several homes in the Rainbow subdivision on Mount Charleston were damaged by flowing water and debris estimated to be five feet deep, and over 30 residents had to be helped from their homes. Highway 157 was closed due to flooding in the Rainbow Canyon area. Highway 160 was closed at Tecopa Road due to flooding. Several inches of water and mud flowed over roads in the area of Grand Teton and Hualapai Way in the northwest corner of the Las Vegas Valley.

Flash Flood, Lincoln

When
September 1, 3:00 PM PST to 4:00 PM PST
Where
Lincoln County, 8.42 mi SSE of Tempiute to 9.74 mi SSE of Tempiute
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
37.535, -115.578

Highway 375 was washed out at Lincoln County mile marker 23.

Flash Flood, Clark

When
September 2, 2:25 PM PST to 3:25 PM PST
Where
Clark County, 3.34 mi S of East Las Vegas to 3.87 mi S of East Las Vegas
Cause
Heavy Rain
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
36.072, -115.074

Six to 18 inches of water with mud and debris flowed down Sunset Road from Mountain Vista to Arroyo Grande.

Flash Flood, Clark

When
September 4, 4:04 PM PST to 5:15 PM PST
Where
Clark County, 3.64 mi ENE of Searchlight to 0.84 mi NE of Searchlight Arpt
Cause
Heavy Rain
Property damage
$1,000
Reported by
Park/Forest Service
Coordinates
35.484, -114.868

Multiple low water crossings on Cottonwood Cove Road were filled with swift water.

Flash Flood, Clark

When
September 4, 6:00 PM PST to 7:30 PM PST
Where
Clark County, 1.81 mi ESE of Crystal to 2.85 mi ESE of Crystal
Cause
Heavy Rain
Property damage
$2,000
Reported by
Park/Forest Service
Coordinates
36.488, -114.741

About 9 inches of mud covered the road to Valley of Fire State Park.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nevada in 2013Every state in 2013This day in weather historyWarnings in Nevada, September 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 473703, 473704, 473705, 473706, 473707.